# SDR DALA2016051603983

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 40,496 hours, 25,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT FORWARD OF DOOR IS INOPERATIVE.  R & R BATTERY POWER SUPPLY.  NO HELP.  CHANGED BATTERY.  OPERATION CHECKS OK.
